American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Oleg R. Musin. Borsuk-Ulam type theorems for manifolds. Proc. Amer. Math. Soc. 140 (2012) 2551-2560.
Abstract, references, and article information
View Article: PDF

[2] Michael Farber and Mark Grant. Topological complexity of configuration spaces. Proc. Amer. Math. Soc. 137 (2009) 1841-1847. MR 2470845.
Abstract, references, and article information
View Article: PDF

[3] Michael Farber and Mark Grant. Robot motion planning, weights of cohomology classes, and cohomology operations. Proc. Amer. Math. Soc. 136 (2008) 3339-3349. MR 2407101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1